# SDR JIKA2013050501

- Difficulty date: May 5, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N257AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120126
- Aircraft time: 39,348 hours, 40,280 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 12024942001
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE PILOT REPORTED THAT ON CLIMBOUT FROM KOPF A RIGHT ENGINE DUCT LEAK WARNING LIGHT ILLUMINATED.  THE PILOT FOLLOWED THE QUICK REFERENCE HANDBOOK AND SHUT DOWN THE RIGHT ENGINE.  DECLARED AN EMERGENCY, RETURNED TO KOPH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE RIGHT BLEED AIR DUCTS AND FOUND DUCT P/N 120-24942-001 BLOWN OUT IN A SIX INCH AREA.  REMOVED AND REPLACED THE DUCT.
